# SDR UALA2010110304091

- Difficulty date: November 2, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 72,150 hours, 20,852 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 8113901
- Part serial: 133
- Condition: Faulty
- Location: Starter
- Component: Starter
- Component part number: 784750A3U1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG OH LP 1 STATUS MESSAGE. REPLACED STARTER AND REPLACED STARTER CONTROL VALVE PER MM. MOTORED ENGINE, NO LEAKS NOTED. RAN ENGINE. CHECKS NORMAL, NO MESSAGES.
